# SDR PCAA9700583

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FOOT PATH LIGHTING ON THE RIGHT SIDE OF CABIN HAVE ONLY HALF OF THE LIGHTS LIT.  FOUND CONNECTORS FOR FIRST TWO LIGHTS TO BE LOOSE.  RECONNECTED LIGHTS AND SYSTEM OPERATIONALLY TESTED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
